# SDR DLM11021216

- Difficulty date: October 21, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N810DE
- Make and model: Doug MD-11
- Aircraft serial: 48565
- Aircraft time: 41,327 hours, 5,695 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 831620405
- Part serial: UNK
- Condition: Unserviceable
- Location: Aft Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

OVEN 326 AFT GALLEY SPARKS CAME OUT ABOVE THE WORD OFF ON THE TIMER - REPLACED OVEN
